# SDR SWIA201024653

- Difficulty date: June 6, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 11,006 hours, 6,127 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LOWER BULKHEAD WEB CORRODED.  (C CHECK)  REPAIRED PER SRM.
